# SDR CHQA20130318087

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 23,694 hours, 21,252 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,799 hours, 19,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL BURNING SMELL DURING CRUISE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY VERIFIED THAT ALL CABIN AND COCKPIT LIGHTING WAS IN SERVICEABLE CONDITION AND THAT THERE WAS NO SMELL PRESENT.  THE AIRCRAFT WAS REPORTED TO BE GOOD FOR CONTINUED SERVICE.
